MathSciNet Relay Station
MathSciNet bibliographic data
MR2768959 47B37 (47A55 47B10 47D03)
Amosov, G. G.; Baranov, A. D.; Kapustin, V. V. Perturbations of the isometric semigroup of shifts on the half-axis. (Russian) Algebra i Analiz 22 (2010), no. 4, 1--20; translation in St. Petersburg Math. J. 22 (2010), no. 4, 515–528
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement